# SDR AALA202102039010

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 59,305 hours, 34,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Enclosure
- Part number: D31865310
- Part serial: A6704
- Condition: Delaminated
- Location: Over Wg Slide
- Part time: 57,995 hours, 30,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED RIGHT HAND SIDE OVER WING SLIDE CONTAINER HOUSING IS DELAMINATED ON THE UPPER TRAILING EDGE.  REPLACED SLIDE PER J/C 26L0025014.
